# SDR DALA2023101108365

- Difficulty date: October 6, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,945 hours, 44,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0658 L1 PASS DOOR ASSIST BOTTLE PRESSURE BELOW LIMITS. CORRECTIVE ACTION: REMOVED DOOR ASSIST BOTTLE, INSTALLED L1 DOOR ASSIST BOTTLE PER 757MM 52-11. A/C OK FOR SERVICE (4191618)
